# SDR DALA2021112307202

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 21,604 hours, 8,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7812486) DURING INSPECTION FOUND SEAT 34D EMERGENCY ESCAPE PATH LIGHT INOP. REPLACED EEPL HOUSING AT SEAT 34D PER B737 AMM 33-51. EEPL OPS CHECK GOOD.
